# SDR HEEA0015746

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 40008310105
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FAULT DISPLAYED AND DOES NOT TRANSMIT.  PERFORMED PRELIMINARY INSPECTION.
